# SDR 2024FA0000861

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: General aviation
- Aircraft: N227WW
- Make and model: Dhav DHC6100
- Aircraft serial: 27
- Aircraft time: 34,326 hours, 74,774 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 600
- Part time: 24,750 hours, 51,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED RH WING STRUT UPPER ATTACH FITTING CRACKED DURING VISUAL INSPECTION. REMOVED STRUT FOR REPLACEMENT AND FOUND CRACK TO BE COMPLETE SEPARATION,
